Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a theorem of E. Lukacs


Author: Paul Embrechts
Journal: Proc. Amer. Math. Soc. 68 (1978), 292-294
MSC: Primary 43A25; Secondary 44A35, 60B15
DOI: https://doi.org/10.1090/S0002-9939-1978-0470617-5
Erratum: Proc. Amer. Math. Soc. 75 (1979), 375.
MathSciNet review: 0470617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that an integral transform of measures on a locally compact abelian group, which satisfies both the uniqueness and the convolution property, is closely related to the Fourier-Stieltjes transform. This extends a result obtained by Lukacs for the real line.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A25, 44A35, 60B15

Retrieve articles in all journals with MSC: 43A25, 44A35, 60B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0470617-5
Keywords: L.C.A. group, integral transform, convolution and uniqueness property
Article copyright: © Copyright 1978 American Mathematical Society